# SDR 2007UALA04158

- Difficulty date: October 9, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 39,584 hours, 14,120 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS TEST FAULT "EXT LOADS AFT L".    REPLACED SLIDE ASSY.  NO REPEATS.
